# SDR 97ZZZX4557

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234TZ
- Make and model: Lbl LBL210A
- Aircraft serial: 121
- System (JASC): 5102 · Balloon Reports
- Part: Line
- Part number: EN1848
- Condition: Broke
- Location: Superchute
- Part time: 371 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ONE OF SEVEN SUPERCHUTE RETAINING LINES FABRICATED FROM P/N EN 1848 KEVLAR CORE 3.5MM ROPE BROKE WHERE IT MAKES A 180 DEGREE LOOP AROUND THE 5MM (.1875 INCH) SIDE OF THE GUIDE RING ATTACHED TO THE INSIDE OF THE ENVELOPE.  THE BREAKING OF THE RETAINING LINE ALLOWED THE PARACHUTE TO OPEN SLIGHTLY ALLOWING  MINOR UNCONTROLLED VENTING FROM THE ENVELOPE.
